MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION IMPLANT LEAD KIT, SLIM TIP, 90CM; DRG LEAD

ST. JUDE MEDICAL - NEUROMODULATION IMPLANT LEAD KIT, SLIM TIP, 90CM; DRG LEAD
Model Number MN10450-90A
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2019-09535.Related manufacturer reference number: 1627487-2019-09539.Related manufacturer reference number: 1627487-2019-09540.Related manufacturer reference number: 1627487-2019-09542.It was reported the patient was experiencing ineffective stimulation.Reprogramming was performed; however, it was unable to provide effective therapy.In turn, surgical intervention was undertaken wherein the entire drg system was explanted.This addressed the issue.

Brand Name
IMPLANT LEAD KIT, SLIM TIP, 90CM
Common Device Name
DRG LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8923108
Report Number1627487-2019-09537
Device Sequence Number2859919
Product Code PMP
UDI-Device Identifier05415067025562
UDI-Public05415067025562
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2019
Device Model NumberMN10450-90A
Device Catalogue NumberMN10450-90A
Device Lot NumberAB2390
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2019
Initial Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight84